# SDR AUS20030496

- Difficulty date: April 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D33830403
- Condition: Corroded
- Location: Flt Attendant
- Part time: 17,663 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FLIGHT ATTENDANT SEAT SUPPORT BRACKET CORRODED.
